# SDR CALA2024010500033

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 118,333 hours, 18,201 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4058650950
- Part serial: 98013262
- Condition: Intermittent
- Location: Fo Side
- Part time: 815,820 hours, 719,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FO CDU BLANK. CDU FUNC NORMAL UNTIL CRUISE THEN FLICKERED AND BL ANKED REF LOGPAGE 6732059 FOR LOGPAGE SIGNOFF.**CHRONIC LVL-0**DUE TO RECENT HISTORY OF FIRST OFFICERS CDU NOT RESPONDING OR FLICKERING ACCOMPISH THE FOLLOWING: 1) FIM 34-61 TREE 843, REPAIR AND REPORT ALL FAULTS. 2) IF NO FAULTS FOUND REPLACE THE FIRST OFFICERS CDU IAW AMM 34-61-02/401. THANKS! ORDLM GABRIEL TECH SUPP:FLT CREW STATED F/O CDU WAS STEADILY ON AFTER ENGINES WERE OFF.REF WD36-61-21-1A,PLEASE REMOVE CDU AND CHECK AT D467P PIN 40/41 FOR VAC,41 TO GND,36 TO GND,34 TO GND.CHECK CONNECTOR CONTACTS FOR INTEGRITY.THANKS CARRIED BY ELB PANEL, MCDU, ET OFF 19-3461-9-0006 3262 ON 0000 PANEL, MCDU, ET OFF 19-3461-9-0006 3262 ON 19-3461-9-0006 1593 PERFORMED FIM 34-61-843 NO DEFECTS WHERE NOTED ALSO SHOT PINS 40/41 FOR VAC AND PINS 41,36,AND 34 TO GND FOR INTEGRITY CHECK CHECK GOOD NO DEFECTS NOTED AT THIS TIME R&R FO CDU REF AMM 34-61-02-400-802 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME. FOCDU REPLACED AS PRECAUTIONARY REQUESTED BY TECH SUPPORT FUP CLEARED PARTS USED: 19-3461-9-0006,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1544614 SN OFF 3262.
